Volume 7, Issue 2 (11-2012)                   IJMSI 2012, 7(2): 53-62 | Back to browse issues page

DOI: 10.7508/ijmsi.2012.02.005


XML Print


Abstract:  

In this paper, we study a generalization of z-ideals in the ring C(X) of continuous real valued functions on a completely regular Hausdorff space X. The notion of a weak ideal and naturally a weak z-ideal and a prime weak ideal are introduced and it turns out that they behave such as z-ideals in C(X).

Type of Study: Research paper | Subject: General